Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 20, Number 2

All articles in this issue are freely accessible.

Supercuspidal representations: An exhaustion theorem
Ju-Lee Kim.
J. Amer. Math. Soc. 20 (2007), 273-320
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2276772
The moduli space of quadratic rational maps
Laura DeMarco.
J. Amer. Math. Soc. 20 (2007), 321-355
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2276773
Large character sums: Pretentious characters and the Pólya-Vinogradov theorem
Andrew Granville and K. Soundararajan.
J. Amer. Math. Soc. 20 (2007), 357-384
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2276774
Noncommutative maximal ergodic theorems
Marius Junge and Quanhua Xu.
J. Amer. Math. Soc. 20 (2007), 385-439
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2276775
Minimal surfaces with the area growth of two planes: The case of infinite symmetry
William H. Meeks III and Michael Wolf.
J. Amer. Math. Soc. 20 (2007), 441-465
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2276776
Compatibility of local and global Langlands correspondences
Richard Taylor and Teruyoshi Yoshida.
J. Amer. Math. Soc. 20 (2007), 467-493
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2276777
Sieving by large integers and covering systems of congruences
Michael Filaseta, Kevin Ford, Sergei Konyagin, Carl Pomerance and Gang Yu.
J. Amer. Math. Soc. 20 (2007), 495-517
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2276778
Parametrization of local CR automorphisms by finite jets and applications
Bernhard Lamel and Nordine Mir.
J. Amer. Math. Soc. 20 (2007), 519-572
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2276779
On the restriction of Deligne-Lusztig characters
Mark Reeder.
J. Amer. Math. Soc. 20 (2007), 573-602
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2276780
American Mathematical Society